Facebook Pixel

Is taking 2 different emergency contraceptives in a 2 week span bad and what are the chances of pregnancy ?

By October 11, 2015 - 12:42pm
Rate This

Hi. I'm a 20 year old female who had unprotected sex days after my period on September 23 & took the Plan B on the 24th. About 5 days later I bled heavily for about 3 or 4 days. Is this normal or is this implantation bleeding.
Again I had unprotected sex on October 7 and took Next Choice One Dose on the 8th. According to my period app, I was ovulating on October 4th and suppose to get my period on October 18th. I heard that EC's can delay your period but I want to know when should I be concerned of how late it's going to be and when I should take a pregnancy test. Also what would be some side effects I should expect with taking 2 EC's ?

Add a Comment1 Comments

Thank you so much. Since taking these pills in a two week span, what do you think are my chances of being pregnant ?

October 14, 2015 - 2:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!